# SDR DALA2023052504185

- Difficulty date: May 18, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2773575) DURING INSPECTIONS, CORROSION AND TOOLING MARKS DAMAGE WAS FOUND ON THE AFT GALLEY DOOR LOWER MAIN SILL (PN 147A8540-30) BETWEEN BS 907 AND BS 986.5, RBL 45. REPAIRED DAMAGE IAW ERA 608311-14.
